Duality on complex spaces
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 27 (1973) no. 2, p. 187-263
@article{ASNSP_1973_3_27_2_187_0,
     author = {Andreotti, Aldo and Kas, Arnold},
     title = {Duality on complex spaces},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 3, 27},
     number = {2},
     year = {1973},
     pages = {187-263},
     zbl = {0278.32007},
     mrnumber = {425160},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1973_3_27_2_187_0}
}
Andreotti, Aldo; Kas, Arnold. Duality on complex spaces. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 3, Tome 27 (1973) no. 2, pp. 187-263. http://www.numdam.org/item/ASNSP_1973_3_27_2_187_0/

[1] A. Andreotti and H. Grauert, Théorèmes definitude pour la cohomologie des espaces complexes, Bull. Soc. Math. Francev. 90 (1962) p. 193-259. | Numdam | MR 150342 | Zbl 0106.05501

[2] A. Andreotti and E. Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Publ. I. H. E. S. (1965) n. 25. | Numdam | MR 175148 | Zbl 0138.06604

[3] C. Banica and O. Stanasila, Sur la profondeur d'un faisceau analytique cohérent sur un espace de Stein, C. R. Ac. Sci. Paris v. 269 (1969) p. 636-639. | MR 254270 | Zbl 0182.11103

[4] G.E. Bredon, Sheaf theory, McGraw Hill, New York, 1967. | MR 221500 | Zbl 0158.20505

[5] A. Cassa, Coomologia separate sulle varietà analitiche complesse, Ann. Sc. Nor. Pisa, v. 25 (1971) p. 291-323. | Numdam | MR 357851 | Zbl 0232.46010

[6] R. Godement, Théorie des faisceaux, Hermann, Paris, 1958. | MR 102797 | Zbl 0080.16201

[7] R.C. Gunning and H. Rossi, Analytic functions of several complex variables, Prentice-Hall, Inc. Englewood Cliffs, N. J. 1965. | MR 180696 | Zbl 0141.08601

[8] A. Grothendieck, Espaces vectoriels topologiques, Societad Mat. Sao Paolo, 1958. | Zbl 0058.33401

[9] J.L. Kelley and T. Namioka, Linear topological vectors spaces, D. Van Nostrand, Princeton, 1963.

[10] G. Köthe, Topologische lineare Räume, Springer, Berlin, 1960. | MR 130551 | Zbl 0093.11901

[11] R. Kultze, Dualität von Homologie und Cohomologiegruppen, Arch. Math. v. 10 (1959) | MR 114205 | Zbl 0178.56902

[12] B. Malgrange. Systèmes differentiels a coefficients constants, Sem. Bourbaki 265-01 (1962).

[13] A. Martineau, Sur le théorème du graphe fermé, C. R. Ac. Sci Paris, n. 263 (1966) p. 870-871. | MR 206677 | Zbl 0151.19203

[14] R. Narasimhan, Introduction to the theory of analytic spaces, Springer Lecture Notes 25, 1966. | MR 217337 | Zbl 0168.06003

[15] H.J. Reiffen. Riemannische Hebbarkeitssätze für Cohomologieklassen mit kompaktem Träger, Math. Ann, v. 164 (1966) p 272-273. | MR 197779 | Zbl 0142.41102

[16] D.A. Raikov. Double closed-graph theorem for topologioal linear spaces, Sibirski Mat. Zhurnal v. 7 (1966) p. 353-372. | MR 198196 | Zbl 0171.10701

[17] J.P. Ramis and G. Ruget, Complexes dualisants et théorème de dualité en géometrie analytique complexe, Publ. I. H. E. S. (1970) n. 38 p. 77-91. | Numdam | MR 279338 | Zbl 0206.25006

[18] H.H. Schaefer, Topological vector spaces, MacMillan, New York, 1966. | MR 193469 | Zbl 0141.30503

[19] L. Schwartz, Sur le théorème du graphe fermé, C. R. Ac. Sci. Paris v. 263 (1966) p. 602-605. | MR 206676 | Zbl 0151.19202

[20] J.P. Serre, Un théorème de dualité, Comm. Math. Helvetici, v. 29 (1955) pp. 9-26. | MR 67489 | Zbl 0067.16101

[21] J.P. Serre, Faisceaux algébriques cohérents, Annals of Math. v. 61 (1955) pp.197-278. | MR 68874 | Zbl 0067.16201

[22] S E Silva, Su certe classi di spazi convessi importanti per le applicazioni, Rend. Mat. v. 5 (1955) p. 388-410. | Zbl 0064.35801

[23] K. Souminen, Duality for coherent sheaves on analytic manifolds, An. Ac. Fennicae (1968). | Zbl 0185.15205

[24] F. Treves, Topological vector spaces distributions and kernels, Academic press, New York, 1967. | MR 225131 | Zbl 0171.10402